Institutional members access full text with Ovid®

Share this article on:

Erythema Multiforme–Like Allergic Contact Reaction to Topical Triamcinolone

Smart, David Ross MD*; Powell, Douglas L. MD

doi: 10.1097/DER.0000000000000020

Erythema multiforme–like allergic contact dermatitis is rare and previously unreported to topical triamcinolone. We present a case verified by use test.

From the *Department of Dermatology, University of Illinois College of Medicine Chicago, Chicago, IL; and †Department of Dermatology, University of Utah, Murray, UT.

Address reprint requests to Douglas L. Powell, MD, Department of Dermatology, University of Utah, 30 North 1900 East, #4A330, Salt Lake City, UT 84132. E-mail:

The authors have no funding or conflicts of interest to declare.

© 2014 American Contact Dermatitis Society
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website